American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55S10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Mara D. Neusel. Inseparable extensions of algebras over the Steenrod algebra with applications to modular invariant theory of finite groups. Trans. Amer. Math. Soc. 358 (2006) 4689-4720. MR 2231868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Nguyên H. V. Hung. The cohomology of the Steenrod algebra and representations of the general linear groups. Trans. Amer. Math. Soc. 357 (2005) 4065 - 4089. MR 2159700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] J. H. Palmieri. Some quotient Hopf algebras of the dual Steenrod algebra. Trans. Amer. Math. Soc. 358 (2006) 671-685. MR 2177035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert R. Bruner, Lê M. Hà and Nguyên H. V. Hung. On the behavior of the algebraic transfer. Trans. Amer. Math. Soc. 357 (2005) 473-487. MR 2095619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nguyên H. V. Hung. Erratum to ``Spherical classes and the algebraic transfer''. Trans. Amer. Math. Soc. 355 (2003) 3841-3842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alexander Zimmermann. Self-tilting complexes yield unstable modules. Trans. Amer. Math. Soc. 354 (2002) 2707-2724. MR 1895199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Nguyen H. V. Hu'ng. Spherical classes and the Lambda algebra. Trans. Amer. Math. Soc. 353 (2001) 4447-4460. MR 1851178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nguyen H. V. Hu'ng and Tran Ngoc Nam. The hit problem for the Dickson algebra. Trans. Amer. Math. Soc. 353 (2001) 5029-5040. MR 1852092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David J. Pengelley and Frank Williams. Sheared algebra maps and operation bialgebras for mod 2 homology and cohomology. Trans. Amer. Math. Soc. 352 (2000) 1453-1492. MR 1653375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ismet Karaca. The nilpotence height of $P_t^s$ for odd primes. Trans. Amer. Math. Soc. 351 (1999) 547-558. MR 1407704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. D. Crossley. Monomial Bases for $H^*(\mathbf{C}P^\infty\times\mathbf{C}P^\infty)$ over $\mathcal A(p)$ . Trans. Amer. Math. Soc. 351 (1999) 171-192. MR 1451596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Nicholas J. Kuhn. Computations in generic representation theory: maps from symmetric powers to composite functors. Trans. Amer. Math. Soc. 350 (1998) 4221-4233. MR 1443197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Geoffrey M. L. Powell. The structure of indecomposable injectives in generic representation theory. Trans. Amer. Math. Soc. 350 (1998) 4167-4193. MR 1458333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] James M. Turner. Operations and Spectral Sequences. I. Trans. Amer. Math. Soc. 350 (1998) 3815-3835. MR 1487634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Nguyen H. V. Hu'ng. Spherical classes and the algebraic transfer. Trans. Amer. Math. Soc. 349 (1997) 3893 - 3910. MR 1433119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] \textviet{Nguyễn H. V.} Hu’ng and Franklin P. Peterson. $\scr A$-generators for the Dickson algebra . Trans. Amer. Math. Soc. 347 (1995) 4687-4728. MR 1316852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kathryn Lesh. Hybrid spaces with interesting cohomology . Trans. Amer. Math. Soc. 347 (1995) 3247-3262. MR 1316857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John C. Harris and R. James Shank. Lannes' $T$ functor on summands of $H\sp *(B({\bf Z}/p)\sp s)$ . Trans. Amer. Math. Soc. 333 (1992) 579-606. MR 1118825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kenneth G. Monks. Nilpotence and torsion in the cohomology of the Steenrod algebra . Trans. Amer. Math. Soc. 333 (1992) 903-912. MR 1068931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Wên Hsiung Lin. An infinite family in ${}\sb 2\pi\sp {\rm s}\sb *$ at Adams filtration seven . Trans. Amer. Math. Soc. 328 (1991) 133-149. MR 1044962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Donald M. Davis and Mark Mahowald. $v\sb 1$-periodic ${\rm Ext}$ over the Steenrod algebra . Trans. Amer. Math. Soc. 309 (1988) 503-516. MR 931531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Paul Shick. On root invariants of periodic classes in ${\rm Ext}\sb A({\bf Z}/2,{\bf Z}/2)$ . Trans. Amer. Math. Soc. 301 (1987) 227-237. MR 879570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Mark Mahowald and Paul Shick. Periodic phenomena in the classical Adams spectral sequence . Trans. Amer. Math. Soc. 300 (1987) 191-206. MR 871672.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David J. Anick. On the homology of associative algebras . Trans. Amer. Math. Soc. 296 (1986) 641-659. MR 846601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Paul G. Goerss, John D. S. Jones and Mark E. Mahowald. Some generalized Brown-Gitler spectra . Trans. Amer. Math. Soc. 294 (1986) 113-132. MR 819938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. M. Kane. The extended module of indecomposables for mod $2$ finite $H$-spaces . Trans. Amer. Math. Soc. 292 (1985) 281-304. MR 805963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Don H. Shimamoto. An integral version of the Brown-Gitler spectrum . Trans. Amer. Math. Soc. 283 (1984) 383-421. MR 737876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] William M. Singer. Invariant theory and the lambda algebra . Trans. Amer. Math. Soc. 280 (1983) 673-693. MR 716844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Timothy Lance. Steenrod and Dyer-Lashof operations on $B{\bf U}$ . Trans. Amer. Math. Soc. 276 (1983) 497-510. MR 688957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] John Sawka. Odd primary Steenrod operations in first-quadrant spectral sequences . Trans. Amer. Math. Soc. 273 (1982) 737-752. MR 667171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2